# SDR SWAA2022030222721

- Difficulty date: January 10, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 41,300 hours, 24,539 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Delaminated
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

!93 AR HAS DELAM SPOT AT VERY INBD END LOWER SIDE. / REPAIRED DAMAGED AREA ON PANEL 193AR PER SRM 51-70-05-2R-1.
